# SDR N6WA2023121101

- Difficulty date: December 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10296
- Aircraft time: 32,534 hours, 23,495 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932211
- Part serial: 16173G6221
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT SIDE WINDOW SHATTERED IN CRUISE. R&R CAPT SIDE WINDOW IAW CRJ AMM 56-12-01 WINDOW HEAT OPS CHECK GOOD.
